MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® ILIAC BRANCH ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® ILIAC BRANCH ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number HGB161207A
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code Clinical Endoleak (4843)
Date of Event 11/08/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As gore is unable to determine which gore® excluder® iliac branch endoprosthesis component may have caused or contributed to the alleged endoleak requiring intervention, the iliac branch component (ceb231210a/ 23412739) will also be identified on this report.Code (b)(4).It should be noted that, per the gore® excluder® iliac branch endoprosthesis instructions for use, adverse events that may occur and / or require intervention include, but are not limited to, improper endoprosthesis component placement, and endoleak.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
On (b)(6) 2021, the patient underwent endovascular treatment of a right common iliac artery aneurysm using gore® excluder® iliac branch endoprostheses (ibe).The ibe devices were implanted on the right side using an up-and-over technique.A non-gore manufactured device had been previously implanted in the abdominal aorta.On (b)(6) 2022, an endoleak (type unknown) was reportedly observed during patient follow-up.Imaging examination reportedly showed that the internal iliac component (hgb161207a) was placed outside of the internal iliac gate of the iliac branch component (ceb231210a).A reintervention procedure has been planned by the physician.No comment was obtained from the physician regarding the root cause.

Brand Name
GORE® EXCLUDER® ILIAC BRANCH ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL SILICON VALLEY B/P
2890 de la cruz blvd.
santa clara CA 95050
Manufacturer Contact
damon jackson
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key15915370
Report Number3013164176-2022-01563
Device Sequence Number4468116
Product Code MIH
UDI-Device Identifier00733132635320
UDI-Public00733132635320
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/05/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/27/2024
Device Model NumberHGB161207A
Device Catalogue NumberHGB161207A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/08/2022
Initial Report FDA Received Date12/05/2022
Date Device Manufactured01/28/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age84 YR
Patient SexFemale